1. On singular integrals with a Cauchy kernel. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 37 (1965), 521-526.

  2. Multidimensional singular integrals. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 48 (1967), 513-518.

  3. The Riemann-Privalov problem in the case of a non-smooth boundary curve. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 33 (1967), 25-31.

  4. A certain theorem of S. G. Mihlin. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 36 (1970), 107-110.

  5. The singular integral operator with piecewise continuous coefficients. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 63 (1971), 277-280.

  6. Singular integrals with Cauchy kernel. (Russian) Collection of articles on the theory of functions, 4. Soobshch. Akad. Nauk Gruzin. SSR 42 (1972), 5-17.

  7. A certain singular integral operator (with B. V. Khvedelidze). (Russian) Soobshch. Akad. Nauk Gruzin. SSR 71 (1973), 33-36.

  8. Singular integral operators, and the regularization problem. (Russian) Collection of articles on the theory of functions, Vol. 7. Trudy Tbiliss. Mat. Inst. Razmadze 53 (1976), 15-37.

  9. A boundary value problem of linear conjugacy. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 81 (1976), No. 3, 545-548.

  10. On singular integral operators (with B. V. Khvedelidze). Function theoretic methods in differential equations, pp. 132-157. Res. Notes in Math., No. 8, Pitman, London, 1976.

  11. The boundary value problem of linear conjugacy for Radon curves. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 84 (1976), No. 1, 29-32.

  12. Multidimensional singular integrals. (Russian) Questions of the theory of functions and mathematical physics. Trudy Tbiliss. Mat. Inst. Razmadze 58 (1978), 81-95.

  13. On singular integral equations on piecewise smooth curves. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 82 (1986), 37-44.

  14. Weight functions and a boundary value problem of linear conjugation. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 125 (1987), No. 2, 261-263.

  15. A boundary value problem of linear conjugation in the case of a measurable coefficient. (Russian) Soobshch. Akad. Nauk Gruzii 145 (1992), No. 1, 21-24.

  16. .Factorization of some measurable functions for the piecewise smooth curve. Bull. Georgian Acad. Sci. 156 (1997), No. 3, 371-373.

  17. On the boundary value problem of the linear conjugation for a piecewise smooth curve and for certain measurable coefficient. Bull. Georgian Acad. Sci. 158 (1998), No. 3, 363-366.

  18. On the boundary value problem of linear conjugation in the case of non-smooth lines and some measurable coefficients. Proc. A. Razmadze Math. Inst. 123 (2000), 149-151.

  19. On the boundary value problem of linear conjugation for Radon lines and some measurable coefficients. Rep. Enlarged Sess. Semin. I. Vekua Inst. Appl. Math. 15 (2000), No. 1-3, 3-5.

  20. On one consequence of the theorem on weights. Proc. Razmadze Math. Inst. 126 (2001), 106-109.

  21. On a problem of linear conjugation in the case of nonsmooth lines and some measurable coefficients. Georgian Math. J. 9 (2002), No. 3, 507-524.